# SDR CA061018009

- Difficulty date: October 5, 2006
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Frchld SA227CC
- Aircraft time: 19,881 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2781032005
- Condition: Cracked
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYD FLUID WAS DISCOVERED FROM GEAR UP LINE WHEN SYSTEM PRESSURE WAS APPLIED.  LINE WOULD ONLY LEAK AFTER 1200 PSI WAS APPLIED, SYSTEM PRESSURE WAS 2000 PSI.  PIN HOLE WAS IN RADIUS OF LINE. (TC NR 20061018009)
